About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 781746, 6 pages
http://dx.doi.org/10.1155/2013/781746
Research Article

Minimax Results with Respect to Different Altitudes in the Situation of Linking

Department of Mathematics, Ben Gurion University of the Negev, 84105 Be'er Sheva, Israel

Received 27 June 2013; Accepted 20 August 2013

Academic Editor: Kanishka Perera

Copyright © 2013 V. V. Motreanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, pp. 349–381, 1973. View at Zentralblatt MATH · View at MathSciNet
  2. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, American Mathematical Society, Washington, DC, USA, 1986. View at MathSciNet
  3. J.-N. Corvellec, M. Degiovanni, and M. Marzocchi, “Deformation properties for continuous functionals and critical point theory,” Topological Methods in Nonlinear Analysis, vol. 1, no. 1, pp. 151–171, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. M. Degiovanni and M. Marzocchi, “A critical point theory for nonsmooth functionals,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 167, pp. 73–100, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-N. Corvellec, “Quantitative deformation theorems and critical point theory,” Pacific Journal of Mathematics, vol. 187, no. 2, pp. 263–279, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Motreanu and P. D. Panagiotopoulos, Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  7. K. C. Chang, “Variational methods for nondifferentiable functionals and their applications to partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 80, no. 1, pp. 102–129, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Szulkin, “Minimax principles for lower semicontinuous functions and applications to nonlinear boundary value problems,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 3, no. 2, pp. 77–109, 1986. View at Zentralblatt MATH · View at MathSciNet
  9. J.-N. Corvellec, V. V. Motreanu, and C. Saccon, “Doubly resonant semilinear elliptic problems via nonsmooth critical point theory,” Journal of Differential Equations, vol. 248, no. 8, pp. 2064–2091, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet